Vol. 297, No. 1, 2018

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 297: 1
Vol. 296: 1  2
Vol. 295: 1  2
Vol. 294: 1  2
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Cherlin's conjecture for sporadic simple groups

Francesca Dalla Volta, Nick Gill and Pablo Spiga

Vol. 297 (2018), No. 1, 47–66
Abstract

We prove Cherlin’s conjecture, concerning binary primitive permutation groups, for those groups with socle isomorphic to a sporadic simple group.

Keywords
primitive permutation group, relational complexity, binary action, sporadic group, almost simple group
Mathematical Subject Classification 2010
Primary: 03C13, 20B15, 20D08
Milestones
Received: 21 July 2017
Revised: 27 April 2018
Accepted: 28 April 2018
Published: 7 October 2018
Authors
Francesca Dalla Volta
Dipartimento di Matematica e Applicazioni
University of Milano-Bicocca
Milan
Italy
Nick Gill
Department of Mathematics
University of South Wales
Treforest
United Kingdom
Pablo Spiga
Dipartimento di Matematica e Applicazioni
University of Milano-Bicocca
Milano
Italy